×

Found 23,943 Documents (Results 1–100)

100
MathJax

Dynamical system of a quadratic stochastic operator with two discontinuity points. (English. Russian original) Zbl 07550582

Math. Notes 111, No. 5, 676-687 (2022); translation from Mat. Zametki 111, No. 5, 664-675 (2022).
MSC:  47Hxx 92Dxx 60Jxx
PDF BibTeX XML Cite
Full Text: DOI

Inverse problem for a model of the dynamics of a population with symmetric cell division. (English. Russian original) Zbl 07538720

Mosc. Univ. Comput. Math. Cybern. 46, No. 1, 50-59 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 1, 50-59 (2022).
MSC:  92Dxx 35Rxx 35Lxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software